# SDR IPXA1567988

- Difficulty date: June 28, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, MAIN CARGO COMPARTMENT BALL MAT NR 5 STA 480 TO 620 HAS LIGHT SURFACE CORROSION ON BOTTOM SIDE.  REPLACED BALL MAT WITH SERVICEABLE UNIT PN 80545-19.
